MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received multiple motor errors and no delivery alarm.The customer also reported that they were able to clear the alarm.The customer was able to complete insulin pump rewind.The customer reported that the drive support cap was normal.No harm requiring medical intervention was reported.The device will be returned for analysis.
 
Additional Manufacturer Narrative
No motor error alarm or unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and displacement test.The motor was tested outside the device and passed.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9887225
Report Number3004209178-2020-90748
Device Sequence Number19356354
Product Code OYC
UDI-Device Identifier00643169476677
UDI-Public(01)00643169476677
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA0723RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight260